# SDR UPS02238758

- Difficulty date: June 20, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs520 Rbl15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CRACKED BRACKET ON INTERCOSTAL BS520 RBL15, CABIN FLOOR.     BRACKET REPAIRED IAW SRM 51-40-03 FIG 1 TYP FORMED SECTION REPAIR.
